Alert archive / Colorado / Red Flag Warnings in 2010

Red Flag Warning 49, NWS Pueblo, CO

December 3, 20104 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Dec 3, 2010, 11:40 AM MST for 4 counties in Colorado. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 3, 2010, 11:40 AM MST (18:40 UTC)
Expired
Dec 3, 2010, 5:50 PM MST
In force
6 hr
Issued by
NWS Pueblo, CO

Counties El Paso County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 3, 12:17 PM MSTNON-TSTM WND GST 60Air Force Academy, CO
Dec 3, 12:19 PM MSTNON-TSTM WND GST 596 E Falcon, CORAWS SITE NEAR FALCON
Dec 3, 1:29 PM MSTNON-TSTM WND GST 646 E Falcon, CORAWS SITE NEAR FALCON
Dec 3, 1:49 PM MSTNON-TSTM WND GST 62Air Force Academy, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 6.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2214 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WWUS85 KPUB 031840
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1140 AM MST FRI DEC 3 2010

...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 227 THROUGH
230...WHICH INCLUDES SOUTHERN EL PASO COUNTY...PUEBLO
COUNTY...EASTERN HUERFANO COUNTY AND THE LOWER ELEVATIONS OF
WESTERN LAS ANIMAS COUNTY...UNTIL 6 PM MST THIS EVENING...FOR
GUSTY WINDS...LOW HUMIDITIES AND DRY FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE
AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING.
VERY STRONG AND GUSTY WESTERLY WIND AND LOW HUMIDITIES IN
COMBINATION WITH THE DRY FUELS ARE CREATING CONDITIONS FAVORABLE
FOR ERRATIC FIRE BEHAVIOR AND EXTREME RATES OF FIRE SPREAD IF ANY
FIRES WERE TO START.

COZ227>230-040100-
/O.NEW.KPUB.FW.W.0049.101203T1840Z-101204T0100Z/
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-
1140 AM MST FRI DEC 3 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 227...228...
229 AND 230...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 227...228...229 AND 230. 

* WIND...WESTERLY AT 20 TO 30 MPH WITH GUSTS OF 40 TO 55 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND
  RAPID RATES OF FIRE SPREAD WILL CONTINUE THROUGH THE AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
317 
WWUS85 KPUB 032149
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MST FRI DEC 3 2010

...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 227 THROUGH
230...WHICH INCLUDES SOUTHERN EL PASO COUNTY...PUEBLO COUNTY...
EASTERN HUERFANO COUNTY AND THE LOWER ELEVATIONS OF WESTERN LAS
ANIMAS COUNTY...UNTIL 6 PM MST THIS EVENING...FOR GUSTY WINDS...
LOW HUMIDITIES AND DRY FUELS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG
WARNING. VERY STRONG AND GUSTY WESTERLY WIND AND LOW HUMIDITIES
IN COMBINATION WITH THE DRY FUELS ARE CREATING CONDITIONS
FAVORABLE FOR ERRATIC FIRE BEHAVIOR AND EXTREME RATES OF FIRE
SPREAD IF ANY FIRES WERE TO START.

COZ227>230-040100-
/O.CON.KPUB.FW.W.0049.000000T0000Z-101204T0100Z/
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-
249 PM MST FRI DEC 3 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 227...
228... 229 AND 230...

* AFFECTED AREA...FIRE WEATHER ZONES 227...228...229 AND 230.

* WIND...WESTERLY AT 20 TO 30 MPH WITH GUSTS OF 40 TO 55 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND 
  RAPID RATES OF FIRE SPREAD WILL CONTINUE THROUGH THE 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
914 
WWUS85 KPUB 040050
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
550 PM MST FRI DEC 3 2010

...THE RED FLAG WARNING HAS BEEN CANCELLED...

COZ227>230-040200-
/O.CAN.KPUB.FW.W.0049.000000T0000Z-101204T0100Z/
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-
550 PM MST FRI DEC 3 2010

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONES 227...228...229 AND 230...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG
WARNING. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Dec 3, 5:58 AM MST, 5 hours 42 minutes earlier.

Area forecast discussion, Dec 3, 5:58 AM MST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
558 AM MST FRI DEC 3 2010

.SHORT TERM...
(TODAY AND TONIGHT)

...HIGH WINDS EXPECTED THIS MORNING ACROSS TELLER AND EXTREME
WESTERN EL PASO COUNTY ALONG AND NEAR THE EAST SLOPES OF THE
MOUNTAINS...

MAIN CONCERN THIS MORNING IS THE HIGH WIND POTENTIAL ACROSS TELLER
AND EXTREME WESTERN EL PASO COUNTIES...ALONG AND NEAR THE
MOUNTAINS.  CROSS SECTIONS FROM THE LATEST MODEL RUNS INDICATE
THINGS ARE COMING TOGETHER FOR A HIGH WIND EVENT BETWEEN NOW AND
EARLY AFTERNOON ACROSS TELLER AND EXTREME WESTERN EL PASO COUNTIES.
ALL THE ELEMENTS SEEM TO BE THERE...INCLUDING GOOD REVERSE SHEAR.
CROSS SECTIONS SHOW THE MOST LIKELY WINDOW FOR THIS EVENT START
ANYTIME NOW...MAXING OUT DURING THE MORNING HOURS...AND THEN TAILING
OFF DURING THE AFTERNOON.  CROSS SECTIONS SHOW THE JET STREAM WILL
TAKE A DIP ALONG THE LEE OF THE FRONT RANGE DURING THE MORNING
HOURS.  EVEN IF THE WAVE DYNAMICS NEEDED FOR HIGH WIND GUSTS DON'T
QUITE WORK OUT...THERE WILL BE POTENTIAL FOR BRUTE FORCE MIXING TO
BRING HIGH WINDS TO THE SURFACE DURING THE MORNING HOURS AS OMEGA
FIELDS SHOW STRONG DOWNWARD FORCING ALONG THE LEE OF THE ROCKIES
DURING THIS TIME.  HAVEN'T SEEN ANYTHING TOO SIGNIFICANT SO
FAR...ONLY A LITTLE OVER 40 MPH AT A FEW SITES ACROSS TELLER
COUNTY.  HOWEVER...RADAR IMAGERY IS SHOWING A DEVELOPING WIND
SIGNATURE ALONG THE EAST SLOPES OF THE RAMPART RANGE...WHICH IS A
KEY INDICATOR THAT A MOUNTAIN TOP INVERSION IS DEVELOPING.
PLUS...THE MODELS REALLY DON'T SHOW THE JET STREAM TAKING A GOOD DIP
DOWN UNTIL BETWEEN 13 AND 15Z (6 AND 8AM).  SO...THE LACK OF WINDS
AT THE MOMENT IS STILL CONSISTENT WITH WHAT THE MODELS ARE SAYING.
ANYWAY...LOOKS LIKE THE POTENTIAL IS DEFINITELY THERE FOR HIGH WINDS
THIS MORNING...SO I PULLED THE TRIGGER. GUSTS TO 80 MPH WILL BE
POSSIBLE ACROSS TELLER COUNTY...WITH GUSTS TO 70 MPH POSSIBLE ACROSS
EXTREME WESTERN EL PASO COUNTY ALONG AND NEAR THE MOUNTAINS.

THE REMAINING MOUNTAIN AREAS WILL ALSO SEE SOME STRONG WINDS
TODAY...BUT THEY SHOULD REMAIN BELOW WARNING CRITERIA LEVELS...WITH
GUSTS UP TO 70 MPH POSSIBLE ACROSS THE HIGHER TERRAIN AREAS...AND
GUSTS TO 50 MPH POSSIBLE LOWER DOWN.  MOST OF THE LOWER ELEVATIONS
WILL BE WINDY TODAY AS WELL...GENERALLY BETWEEN 15 AND 30 MPH WITH
SOME AREAS HITTING 40 MPH.

ANOTHER CONCERN TODAY IS THE SNOW POTENTIAL ACROSS THE CENTRAL
MOUNTAINS.  IT LOOKS LIKE THIS AREA WILL SEE SNOW SHOWERS TODAY AND
TONIGHT...BUT ACCUMULATIONS ARE NOT LOOKING GREAT...GENERALLY IN THE
1-3 INCH RANGE BY SATURDAY MORNING.

TEMPERATURES TODAY WILL BE ABOUT 15-20 DEGREES ABOVE AVERAGE FOR
THIS TIME OF YEAR...AND CLOSE TO RECORDS IN THE CASE OF COLORADO
SPRINGS AND PUEBLO.  STATS FOR TODAY...

STATION............NORMAL HIGH...RECORD HIGH
COLORADO SPRINGS...44............68/1959
PUEBLO.............48............72/2007
ALAMOSA............38............60/1980

FOR TONIGHT...COLD FRONT STILL SLATED TO BACK INTO EASTERN COLORADO
DURING THE EVENING HOURS...ACCOMPANIED BY MUCH COOLER AIR...AND EVEN
SOME LOW CLOUDS.  COULD BE A DECK OF LOW STRATUS CLOUDS COVERING
MUCH OF THE PLAINS BY SATURDAY MORNING.  STRATUS AND COOLING MAY BE
GREAT ENOUGH ACROSS NORTHERN EL PASO COUNTY FOR SOME PATCHY FREEZING
DRIZZLE...OR LIGHT FLURRIES BY SATURDAY MORNING.  HAVE INTRODUCED
SOME PATCHY FREEZING DRIZZLE AND LIGHT FLURRIES TO THE FORECAST FOR
THIS AREA TO REFLECT THIS POSSIBILITY.  SNOW SHOWERS WILL CONTINUE
OVER THE HIGHER TERRAIN OF THE CENTRAL MOUNTAINS TONIGHT...BUT
AGAIN...ACCUMULATIONS ARE LOOKING LIGHT.  WINDS SHOULD DIE DOWN IN
ALL AREAS TONIGHT.  THE FRONT THAT MOVES THROUGH THE PLAINS THIS
EVENING WILL BE TOO SHALLOW TO MOVE INTO THE MOUNTAINS AND HIGH
VALLEYS...SO LITTLE IF ANY IMPACT FROM THE FRONT IS EXPECTED IN
THESE AREAS THROUGH TONIGHT. LW

.LONG TERM...
(SATURDAY THROUGH THURSDAY)

AT THIS TIME...LONGER TERM METEOROLOGICAL ISSUES APPEAR TO BE
TEMPERATURES...POPS AND GUSTY WINDS AT TIMES.

HEALTHY NORTHERLY SURGE/FRONT WILL BE WELL SOUTH OF THE CWA BY
SATURDAY MORNING(ENTERING SOUTHEASTERN NEW MEXICO) ALLOWING FOR
SIGNIFICANTLY COOLER MAXIMUM TEMPERATURES TO BE NOTED ON
SATURDAY...ESPECIALLY WHEN COMPARED TO MAXIMUM TEMPERATURES ON
FRIDAY.

IT APPEARS THAT MAXIMUM TEMPERATURES ON SATURDAY OVER THE EASTERN
PLAINS WILL RUN SOME 20F TO 30+F COOLER THAN VALUES NOTED FRIDAY
AFTERNOON WHILE ONLY A CATEGORY OF SO OF COOLING SHOULD BE NOTED
OVER WESTERN SECTIONS OF THE CWA.

ISOLATED TO SCATTERED POPS SHOULD BE NOTED AT TIMES OVER PORTIONS
OF THE WESTERN AND ESPECIALLY CENTRAL MOUNTAINS FROM SATURDAY INTO
SUNDAY NIGHT WITH GENERALLY DRY CONDITIONS EXPECTED ELSEWHERE AS A
GENERALLY DRY ZONAL TO UPPER RIDGING PATTERN REMAINS IN PLACE OVER
THE REGION.

UPPER DISTURBANCE IS THEN EXPECTED TO IMPACT CWA FROM LATER MONDAY INTO
TUESDAY BRINGING AT LEAST ISOLATED POPS AREA-WIDE AS WELL AS NEAR
SEASONAL EARLY DECEMBER TEMPERATURES.

A RETURN TO ABOVE AVERAGE EARLY DECEMBER CLIMATOLOGICAL TEMPERATURES
IN COMBINATION WITH GENERALLY NIL POPS(EXCEPT FOR ISOLATED POPS AT
TIMES OVER PORTIONS OF THE CENTRAL MOUNTAINS) SHOULD BE NOTED FROM
TUESDAY NIGHT INTO NEXT THURSDAY AS NORTHWESTERLY UPPER FLOW
DEVELOPS OVER COLORADO. FINALLY...GUSTY GRADIENT WINDS WILL BE
POSSIBLE SATURDAY MORNING AND THEN AGAIN BY NEXT TUESDAY.

&&

.AVIATION...

LLWS WILL BE POSSIBLE AT KCOS AND KPUB THROUGH ABOUT 18-19Z.  HIGH
WIND POTENTIAL WITH GUSTS TO 80 MPH POSSIBLE ACROSS TELLER COUNTY
AND GUSTS TO 70 MPH ACROSS EXTREME WESTERN EL PASO COUNTY ALONG AND
NEAR THE MOUNTAINS THIS MORNING.  REMAINING MOUNTAIN AREAS TODAY
WILL SEE GUST POTENTIAL 50-70 MPH.  ACROSS THE LOWER ELEVATIONS GUST
POTENTIAL TO ABOUT 40 MPH TODAY.  AREAS OF IFR/LIFR CIGS/VSBYS
ACROSS THE CENTRAL MOUNTAINS THROUGH TONIGHT ASSOCIATED WITH LIGHT
BUT PERSISTENT SNOW SHOWER ACTIVITY. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING UNTIL 2 PM MST THIS AFTERNOON FOR COZ081-082-
084-085.

&&
Hazardous weather outlook, Dec 3, 7:05 AM MST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
705 AM MST FRI DEC 3 2010

COZ058>089-093>099-041415-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
705 AM MST FRI DEC 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

HIGH WINDS ARE EXPECTED ACROSS TELLER AND EXTREME WESTERN EL PASO
COUNTIES THIS MORNING INTO THE EARLY AFTERNOON.  GUSTS UP TO 80 MPH
WILL BE POSSIBLE ACROSS TELLER COUNTY...WITH GUSTS TO 70 MPH
POSSIBLE ALONG AND NEAR THE MOUNTAINS IN EXTREME WESTERN EL PASO
COUNTY.  THE REMAINING MOUNTAIN AREAS OF SOUTHERN COLORADO WILL BE
WINDY TODAY AS WELL WITH GUSTS UP TO 70 MPH ACROSS THE HIGHER
TERRAIN AND GUSTS UP TO 50 MPH ACROSS THE LOWER SLOPES. ELSEWHERE...
GUSTS UP TO 40 MPH WILL BE POSSIBLE TODAY.

ACROSS THE CENTRAL MOUNTAINS...AN UPPER LEVEL DISTURBANCE WILL BRING
1 TO 3 INCHES OF NEW SNOW BY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN UPPER LEVEL DISTURBANCE WILL BE CAPABLE OF PRODUCING 1 TO 5 INCHES
OF SNOW OVER PORTIONS OF THE WESTERN AND ESPECIALLY CENTRAL
MOUNTAINS FROM SATURDAY INTO SUNDAY MORNING.

IN ADDITION...ANOTHER UPPER LEVEL STORM SYSTEM IMPACTING THE REGION
WILL BE CAPABLE OF PRODUCING ADDITIONAL ACCUMULATING
SNOW...ESPECIALLY OVER THE MOUNTAINS AND HIGHER ELEVATIONS FROM
LATER MONDAY INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY ACROSS TELLER AND EXTREME WESTERN EL PASO COUNTIES.
SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TONIGHT ACROSS THE
CENTRAL MOUNTAINS.

In the hours before

Local storm report, Dec 3, 9:31 AM MST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
931 AM MST FRI DEC 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     NON-TSTM WND GST 2 SSW MANITOU SPRINGS   38.83N 104.93W
12/03/2010  M75 MPH          EL PASO            CO   MESONET

            RAWS SITE CV60 MANITOU SPRINGS

&&

KMOZLEY
Local storm report, Dec 3, 9:34 AM MST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
934 AM MST FRI DEC 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     NON-TSTM WND GST 4 S AIR FORCE ACADEMY   38.93N 104.87W
12/03/2010  M65 MPH          EL PASO            CO   MESONET

            ARPSWXNET SITE CW5171

&&

KMOZLEY
Local storm report, Dec 3, 9:40 AM MST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
940 AM MST FRI DEC 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     NON-TSTM WND GST 5 S STONEWALL           37.07N 105.02W
12/03/2010  M72 MPH          LAS ANIMAS         CO   MESONET

            RAWS SITE AT TERCIO RANCH

&&

KMOZLEY
Local storm report, Dec 3, 10:35 AM MST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1035 AM MST FRI DEC 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     NON-TSTM WND GST 5 S STONEWALL           37.07N 105.02W
12/03/2010  M74 MPH          LAS ANIMAS         CO   MESONET

            RAWS SITE AT TERCIO RANCH

&&

KMOZLEY

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 4:22 AM MSTHigh Wind WarningPUBEl Paso, Fremont, Teller12 hr

Nearby

Red Flag Warnings in Colorado, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.